Communications in Mathematical Analysis

Quasi-radial Operators on the Weighted Bergman Space over the Unit Ball

A. Garcia and N. Vasilevski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the so-called quasi-radial operators, i.e., the operators that are invariant under the subgroup of the unitary group ${\mathfrak U}(n)$ formed by the block-diagonal matrices with unitary blocks of fixed dimensions. The quasi-radial Toeplitz operators appear naturally and play a crucial role under the study of the commutative Banach (not $C^*$) algebras of Toeplitz operators [1, 8]. They form an intermediate class of operators between the Toeplitz operators with radial $a=a(r)$, $r=\sqrt{|z_1|^2 + \ldots + |z_n|^2}$, and separately-radial $a = a(|z_1|, \ldots, |z_n|)$ symbols.

Article information

Commun. Math. Anal., Volume 17, Number 2 (2014), 178-188.

First available in Project Euclid: 18 December 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]

Banach algebra Berezin transform Toeplitz operator quasi-radial operator quasi-radialization


Garcia, A.; Vasilevski, N. Quasi-radial Operators on the Weighted Bergman Space over the Unit Ball. Commun. Math. Anal. 17 (2014), no. 2, 178--188.

Export citation